MathSciNet Relay Station
MathSciNet bibliographic data
MR2922072 68Q17 (05C12 05C85)
Hauptmann, Mathias; Schmied, Richard; Viehmann, Claus Approximation complexity of metric dimension problem. J. Discrete Algorithms 14 (2012), 214–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement